# SDR HEEA967398

- Difficulty date: June 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Cracked
- Location: M/R
- Part time: 3,307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE HAS A HOLE IN THE OUTBOARD LEADING EDGE STRIP.
